Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 99, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 19, 2013, 3:23 PM PST. It took effect at Dec 19, 2013, 9:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2013, 3:23 PM PST (23:23 UTC)
- In effect from
- Dec 19, 2013, 9:00 PM PST
- Expired
- Dec 20, 2013, 2:37 PM PST
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
857 WHUS76 KEKA 192323 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 PM PST THU DEC 19 2013 PZZ450-200730- /O.EXT.KEKA.GL.W.0035.000000T0000Z-131220T0500Z/ /O.NEW.KEKA.SC.Y.0099.131220T0500Z-131220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 323 PM PST THU DEC 19 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT...DECREASING TO 15 TO 25 KT TONIGHT...AND 5 TO 15 KT FRIDAY. GUSTS THIS EVENING MAY REACH 35 KT...ESPECIALLY AROUND CAPE MENDOCINO. * SEAS...NW 13 FT AT 10 SECONDS...SUBSIDING TO 7 FT AT 7 SECONDS FRIDAY. LARGER SEAS WILL BE NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-200730- /O.EXT.KEKA.GL.W.0035.000000T0000Z-131220T0500Z/ /O.NEW.KEKA.SC.Y.0099.131220T0500Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 323 PM PST THU DEC 19 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM THIS EVENING. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT...DECREASING TO 15 TO 25 KT TONIGHT...AND 10 TO 20 KT FRIDAY. HIGHEST GUSTS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. * SEAS...NW 14 FT AT 11 SECONDS...SUBSIDING TO 8 TO 10 FT AT 9 SECONDS FRIDAY. LARGER SEAS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-200730- /O.EXT.KEKA.GL.W.0035.000000T0000Z-131220T1100Z/ /O.NEW.KEKA.SC.Y.0099.131220T1100Z-131220T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 PM PST THU DEC 19 2013 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM FRIDAY. * WINDS...N 25 TO 35 KT WITH GUSTS UP TO 40 KT...DECREASING TO 15 TO 25 KT FRIDAY. * SEAS...N 16 FT AT 10 SECONDS...SUBSIDING TO 8 TO 9 FT AT 9 SECONDS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-200730- /O.EXT.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 PM PST THU DEC 19 2013 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM FRIDAY... * WINDS...N 25 TO 35 KT WITH GUSTS UP TO 45 KT...DECREASING TO 20 TO 30 KT FRIDAY WITH GUSTS UP TO 35 KT. * SEAS...N 19 FT AT 11 SECONDS...SUBSIDING TO 14 FT FRIDAY...AND 8 FT AT 9 SECONDS BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
845 WHUS76 KEKA 200501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PST THU DEC 19 2013 PZZ450-201315- /O.EXP.KEKA.GL.W.0035.000000T0000Z-131220T0500Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-131220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 901 PM PST THU DEC 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... THE GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...N 15 TO 25 KT TONIGHT DECREASING TO 5 TO 15 KT FRIDAY. * SEAS...NW 10 TO 14 FT AT 10 SECONDS...SUBSIDING TO 7 FT AT 7 SECONDS BY FRIDAY MORNING. LARGER SEAS WILL BE NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-201315- /O.EXP.KEKA.GL.W.0035.000000T0000Z-131220T0500Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 PM PST THU DEC 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... THE GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY. * WINDS...N 15 TO 25 KT DECREASING TO 10 TO 20 KT FRIDAY. HIGHEST WINDS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. * SEAS...NW 10 TO 14 FT AT 11 SECONDS...SUBSIDING TO 8 TO 10 FT AT 9 SECONDS FRIDAY. LARGEST SEAS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-201315- /O.CON.KEKA.GL.W.0035.000000T0000Z-131220T1100Z/ /O.CON.KEKA.SC.Y.0099.131220T1100Z-131220T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 PM PST THU DEC 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST FRIDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT...DECREASING TO 15 TO 25 KT FRIDAY. * SEAS...N 16 FT AT 10 SECONDS...SUBSIDING TO 8 TO 9 FT AT 9 SECONDS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-201315- /O.CON.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PST THU DEC 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY. * WINDS...N 25 TO 35 KT WITH GUSTS UP TO 40 KT...DECREASING TO 20 TO 30 KT FRIDAY WITH GUSTS UP TO 35 KT. * SEAS...N 18 FT AT 11 SECONDS...SUBSIDING TO 14 FT FRIDAY...AND 8 FT AT 9 SECONDS BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
942 WHUS76 KEKA 201129 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 AM PST FRI DEC 20 2013 PZZ470-201930- /O.EXP.KEKA.GL.W.0035.000000T0000Z-131220T1100Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 329 AM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH MID-AFTERNOON. * SEAS...N 10 FT AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-201930- /O.CON.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 329 AM PST FRI DEC 20 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT THROUGH MID-AFTERNOON. * SEAS...N 11 TO 13 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-201700- /O.CON.KEKA.SC.Y.0099.000000T0000Z-131220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 329 AM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... * WINDS...N 15 TO 25 KT EARLY THIS MORNING. * SEAS...NW 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-201930- /O.CON.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 329 AM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 15 TO 25 KT TODAY. HIGHEST WINDS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. * SEAS...NW 10 FT AT 10 SECONDS. LARGEST SEAS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
925 WHUS76 KEKA 201653 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 AM PST FRI DEC 20 2013 PZZ450-201800- /O.CAN.KEKA.SC.Y.0099.000000T0000Z-131220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 853 AM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-202300- /O.CON.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 AM PST FRI DEC 20 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT THROUGH MID-AFTERNOON. * SEAS...N 11 TO 13 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-470-202300- /O.CON.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 AM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH MID- AFTERNOON. * SEAS...N 10 FT AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
355 WHUS76 KEKA 202237 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PST FRI DEC 20 2013 PZZ475-210645- /O.CAN.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/ /O.NEW.KEKA.SC.Y.0100.131220T2237Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT WITH SOME GUSTS OVER 30 KT SATURDAY NIGHT AND SUNDAY. * SEAS...N 8 TO 11 FT AT 8 TO 9 SECONDS. THIS WILL BE ACCOMPANIED BY A LONG PERIOD WAVE OF 4 TO 6 FT AT 19 TO 20 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-202345- /O.CAN.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 10:23 AM PST, 5 hours earlier.
Area forecast discussion, Dec 19, 10:23 AM PST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1023 AM PST THU DEC 19 2013
.SYNOPSIS...
GUSTY NORTHERLY WINDS AND CHILLY TEMPERATURES WILL PREVAIL TODAY
WITH SUNNY SKIES. ANOTHER WEAK SYSTEM WILL BRING A CHANCE OF LIGHT
RAIN FOR MAINLY DEL NORTE COUNTY LATE FRIDAY AND FRIDAY NIGHT.
OTHERWISE NORTHWEST CALIFORNIA IS EXPECTED TO BE MOSTLY DRY INTO
NEXT WEEK WITH MODERATING TEMPERATURES.
&&
.UPDATE...
QUICK UPDATE TO EXPIRE THE WIND ADVISORY FOR COASTAL MENDOCINO AND
REFRESH WORDING IN PRODUCTS. KEPT MENTION OF 30 TO 40 MPH GUSTS IN
HWO ACROSS THE HIGHER TERRAIN AND ALONG THE IMMEDIATE COAST.
OBSERVING SITES ALONG THE MENDOCINO COAST ACTUALLY DID NOT MANAGE
TO BREAK 30 MPH, ALTHOUGH BUOY 14 REACHED 40 KTS, WITH GUSTS WELL
OVER 50 MPH REPORTED AT THE NORTH SPIT COAST GUARD STATION.
LIKELY WILL CONTINUE TO SEE 40 MPH GUSTS IN LOCALIZED SPOTS
EXPOSED TO NORTH WINDS ALONG THE IMMEDIATE COAST, AS WELL AS THE
HIGHER RIDGETOPS. WINDS WILL PICK UP THIS AFTERNOON ACROSS THE
INTERIOR VALLEYS AS DIURNAL MIXING OCCURS...BUT GENERALLY REMAIN
BELOW 25 MPH THERE. A BENEFIT OF THIS WILL BE TO GIVE THE VALLEYS
OF TRINITY COUNTY THEIR FIRST COMPLETELY SUNNY DAY IN QUITE
AWHILE. WINDS WILL EASE TONIGHT WITH LIGHTER SPEEDS EXPECTED
FRIDAY ALONG WITH MODERATING TEMPERATURES. AAD
&&
.PREV DISCUSSION......ISSUED AT 404 AM PST...
SYNOPSIS...GUSTY NORTHERLY WINDS AND COLDER TEMPERATURES WILL
PREVAIL TODAY AS SKIES BECOME SUNNY. ANOTHER WEAK SYSTEM WILL
BRING A CHANCE OF LIGHT RAIN FOR MAINLY DEL NORTE COUNTY LATE
FRIDAY AND FRIDAY NIGHT. OTHERWISE...NW CALIFORNIA IS EXPECTED TO
BE MOSTLY DRY INTO NEXT WEEK WITH MODERATING TEMPERATURES.
DISCUSSION...THE MAIN WX IMPACT FOR THE FORESEEABLE FUTURE WILL BE
THE STRONG WINDS THIS MORNING ACROSS MUCH OF THE AREA. WIND GUSTS
OVER 40 MPH HAVE BEEN OCCURRING ALONG THE IMMEDIATE COAST AS WELL
AS OVER COASTAL RIDGES. HAVE CONTINUED WIND ADVISORY FOR COASTAL
MENDOCINO THRU 10 AM. WINDS AROUND CAPE MENDO AND HUMBOLDT BAY
WILL FLIRT WITH ADVISORY CRITERIA FOR THE NEXT FEW HOURS...BUT
WILL HIGHLIGHT THIS IN ZFP AND HWO. WINDS WILL VERY GRADUALLY
DIMINISH THIS AFTERNOON AND TONIGHT.
CLOUDINESS OVER LAND AREAS WILL DECREASE THIS MORNING LEAVING
MOSTLY SUNNY SKIES ACROSS THE AREA BY THE AFTERNOON. WINDS WILL
DROP OFF ENUF OVER LAND TONIGHT TO ALLOW TEMPERATURES TO DROP TO
NEAR OR BELOW ACROSS MOST AREAS AWAY FROM THE IMMEDIATE COAST.
TEMPERATURES WILL RAPIDLY REBOUND OVER THE WEEKEND AS HIGH
PRESSURE RIDGES IN FROM THE PACIFIC.
A WEAK DISTURBANCE WILL BRING ANOTHER SHOT OF LIGHT PRECIP LATE
FRI AND FRI NIGHT MAINLY N OF CAPE MENDO. HAVE KEPT MOST OF THE
REMAINING FORECAST PERIOD DRY AS DEEP LAYER MOISTURE AND
DISTURBANCES APPEAR AIMED MORE AT OR AND WA. /SEC
AVIATION...MAIN THING TODAY WILL BE THE BLUSTERY NORTHERLY WINDS.
A FEW HIGHER ELEVATION RAWS WERE GUSTING TO 50 MPH. MOST OTHER
SITES WERE GUSTING IN THE 20S AND 30S. SKIES CLEARED OUT OVERNIGHT
AT CEC AND ACV. SATELLITE DID SHOW SOME LINGERING CLOUDS OVER FOT
AND OVER THE INTERIOR WITH UKIAH REPORTING A BROKEN DECK AROUND
4KFT. THIS WILL BE FLEETING AND SHOULD DISSIPATE BY DAYBREAK AS A
LOW PRESSURE TROUGH MOVES SE OF THE AREA. NORTHERLY SURFACE FLOW
PATTERN TONIGHT DOES NOT LOOK VERY CONDUCIVE FOR SUSTAINED LOW
CLOUD AND FOG GROWTH AT CEC AND ACV. GFS AND NAM12 INDICATE
ANOTHER LOW PRESSURE TROUGH DROPPING DOWN FROM THE NW LATE ON FRI.
THIS ONSHORE FLOW PATTERN LOOKS VERY CONDUCIVE FOR IFR OR LIFR AT
CEC AND ACV FRI NIGHT.
MARINE...STRONG NORTHERLY WINDS TODAY WILL GRADUALLY DIMINISH
TONIGHT AND THEN FALL OFF MORE SUBSTANTIALLY ON FRIDAY AS A LOW
PRES TROUGH APPROACHES THE PAC NW. LONG PERIOD SWELL FROM DISTANT
STORMS WILL ARRIVE FRIDAY NIGHT AND BUILD THIS WEEKEND. THIS SWELL
WILL COMBINE WITH SHORT PERIOD WIND WAVES TO PRODUCE SEAS AROUND
10 FT. THE OUTLOOK IS LOOKING MORE PROMISING FOR LOWER WINDS AND
LOWER SHORT PERIOD SEAS SEAS SUN AND MON AS A LOW PRES TROUGH
BUILDS ALONG THE COAST. THERE WILL STILL BE LONG PERIOD SWELL TO
FIDDLE WITH INTO SUNDAY WHICH MAY CREATE SHOALING AND/OR BEACH
HAZARDS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...GALE WARNING UNTIL 3 AM PST FRIDAY PZZ450-455-475.
GALE WARNING UNTIL 4 AM PST FRIDAY PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 19, 10:13 AM PST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1013 AM PST THU DEC 19 2013 CAZ001>004-076-201815- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1013 AM PST THU DEC 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. STRONG NORTHERLY WINDS WILL GUST 30 TO 40 MPH AT TIMES THROUGH EARLY EVENING ALONG THE IMMEDIATE COAST AS WELL AS ACROSS EXPOSED HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.